Open Access

Semilinear relations and their $*$-representations


Full Text

Coming Soon.





Article Information

TitleSemilinear relations and their $*$-representations
SourceMethods Funct. Anal. Topology, Vol. 2 (1996), no. 1, 55-111
MathSciNet MR1412546
CopyrightThe Author(s) 1996 (CC BY-SA)

Citation Example

Yu. S. Samoĭlenko, V. S. Shulʹman, and L. B. Turowska, Semilinear relations and their $*$-representations, Methods Funct. Anal. Topology 2 (1996), no. 1, 55-111.


BibTex

@article {MFAT51,
    AUTHOR = {Samoĭlenko, Yu. S. and Shulʹman, V. S. and Turowska, L. B.},
     TITLE = {Semilinear  relations  and  their  $*$-representations},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {2},
      YEAR = {1996},
    NUMBER = {1},
     PAGES = {55-111},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=51},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues